American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Raymond C. Heitmann. A counterexample to the rigidity conjecture for rings . Bull. Amer. Math. Soc. 29 (1993) 94-97. MR 1197425.
Abstract, references, and article information   
View Article: PDF

[2] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[3] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[4] Melvin Hochster. The equicharacteristic case of some homological conjectures on local rings. Bull. Amer. Math. Soc. 80 (1974) 683-686. MR 0342510.
Abstract, references, and article information   
View Article: PDF

[5] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF

[6] M. Hochster and John A. Eagon. A class of perfect determinantal ideals. Bull. Amer. Math. Soc. 76 (1970) 1026-1029. MR 0266912.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1